Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 20, 2014, 4:02 PM CDT for Okaloosa County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:02 PM CDT (21:02 UTC)
- Expired
- Aug 20, 2014, 4:35 PM CDT
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1860 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
311 WUUS54 KMOB 202102 SVRMOB FLC091-202200- /O.NEW.KMOB.SV.W.0138.140820T2102Z-140820T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 402 PM CDT WED AUG 20 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA... * UNTIL 500 PM CDT * AT 402 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 4 MILES NORTHWEST OF WRIGHT...OR 7 MILES NORTHWEST OF CINCO BAYOU...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WRIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3049 8647 3040 8673 3057 8680 3057 8663 TIME...MOT...LOC 2102Z 314DEG 2KT 3051 8668 $$
1 follow-up statement
316 WWUS54 KMOB 202135 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 435 PM CDT WED AUG 20 2014 FLC091-202145- /O.CAN.KMOB.SV.W.0138.000000T0000Z-140820T2200Z/ OKALOOSA FL- 435 PM CDT WED AUG 20 2014 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN OKALOOSA COUNTY... AT 434 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN OKALOOSA COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. LAT...LON 3049 8647 3040 8673 3057 8680 3057 8663 TIME...MOT...LOC 2135Z 314DEG 2KT 3050 8666 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:38 PM CDT, 24 minutes earlier.
Area forecast discussion, Aug 20, 3:38 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 338 PM CDT WED AUG 20 2014 ...ELEVATED TO HIGH AFTERNOON HEAT INDEX VALUES FORECAST TO CLOSE OUT THE WEEK AND CONTINUE INTO THE WEEKEND... ...FORECAST HEAT INDICES MAY LEAD TO OCCURRENCES OF HEAT RELATED ILLNESS OVER THE NEXT SEVERAL DAYS... .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...FOR TONIGHT AND THURSDAY...WELL DEFINED MID LEVEL RIDGE WAS ANALYZED FROM THE BAHAMAS...EXTENDING WEST ACROSS THE GULF AND POKING NORTHWEST ACROSS LOUISIANA AND ARKANSAS. THERE ARE SUBTLE MID LEVEL IMPULSES NORTHWEST OF THE RIDGE FROM THE LOWER MISSISSIPPI VALLEY TO OVER THE WESTERN FLORIDA PANHANDLE. THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE WITH PRECIPITABLE WATER VALUES RANGING FROM 1.8 TO 2 INCHES AND CONVECTIVE AVAILABLE POTENTIAL ENERGY FROM 3500 TO 4500 J/KG RESPECTIVELY. DESPITE THE DEEP LAYER RIDGE...ENOUGH INSTABILITY AND MOISTURE PRESENT IS SUPPORTING ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THIS IS CONSISTENT WITH LATEST RADAR TRENDS AND OUTPUT FROM THE LATEST SHORT RANGE HIGH RESOLUTION MESOSCALE MODELS. THIS AFTERNOON'S WET MICROBURST RISK IS HIGH FOR STRONGEST STORMS TODAY TO CONTAIN STRONG WIND GUSTS IN EXCESS OF 40 MPH. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN WILL ALSO BE A HAZARD IN STORMS. A FEW SEVERE STORMS NOT OUT OF THE QUESTION WITH THE MAIN HAZARD IN THESE BEING POTENTIAL OF DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. FORECASTERS CALL FOR ISOLATED STORMS CARRYING OVER INTO THE EVENING...NORTH OF THE COAST...BEFORE DISSIPATING AS THE ATMOSPHERE STABILIZES OVERNIGHT. OVERNIGHT LOW TEMPERATURES IN THE LOWER TO MID 70S. MID LEVEL RIDGE OVER THE GULF SHOWS MORE AMPLIFICATION ON THURSDAY...ALLOWING FOR HOT DAYTIME TEMPERATURES WITH HIGHS MOSTLY RANGING FROM 94 TO 98 NORTH OF THE BEACH AREAS. AFTERNOON HEAT INDICES RANGE FROM 102 TO 107. ISOLATED AFTERNOON STORMS. /10 FOR THURSDAY NIGHT THROUGH SATURDAY NIGHT...AN UPPER HIGH CENTERED OVER THE CENTRAL GULF COAST STATES SHIFTS NORTHWARD SOMEWHAT THROUGH THE PERIOD AS THE ASSOCIATED UPPER RIDGE AMPLIFIES. A SERIES OF SHORTWAVES STILL LOOK SET TO DEVELOP A SURFACE LOW OVER THE CENTRAL EAST COAST ON FRIDAY WITH A WEAK SURFACE TROF EXTENDING INTO SOUTHERN ALABAMA WHICH REMAINS THROUGH SATURDAY. A SURFACE RIDGE OTHERWISE PERSISTS OVER THE NORTHERN GULF THROUGH SATURDAY AND DEEP LAYER MOISTURE INCREASES SOMEWHAT WITH PRECIPITABLE WATER VALUES NEAR A SEASONABLE NORMAL 1.7 INCHES THURSDAY NIGHT TRENDING TO 1.8 INCHES BY SATURDAY. WITH A WEAK PRESSURE GRADIENT OVER THE AREA AND DEEP LAYER SUBSIDENCE...DAYTIME HIGH TEMPERATURES WILL CLIMB INTO THE UPPER 90S FOR MUCH OF THE AREA BOTH FRIDAY AND SATURDAY EXCEPT FOR MID 90S NEAR THE COAST. THIS RESULTS IN HEAT INDEX VALUES OF 103 TO 107 FOR MUCH OF THE AREA...WITH A FEW LOCATIONS AROUND 108...ESPECIALLY OVER THE NORTHWEST FLORIDA PANHANDLE. AS HIGHS ON FRIDAY ARE SLIGHTLY HIGHER THAN SATURDAY DUE TO SOMEWHAT STRONGER DEEP LAYER SUBSIDENCE...MAY EVEN SEE SOME HEAT INDEX VALUES AROUND 110 OVER THE NORTHWEST FLORIDA PANHANDLE. HAVE ISSUED A SPECIAL WEATHER STATEMENT TO ADDRESS THE POTENTIALLY DANGEROUS HEAT CONDITIONS WILL WHICH PERSIST THROUGH THE WEEKEND. WILL HAVE DRY CONDITIONS EACH NIGHT ALTHOUGH MAY SEE A FEW LINGERING STORMS...JUST NOT ENOUGH COVERAGE TO WARRANT INCLUSION OF A SLIGHT CHANCE POP. WILL HAVE SLIGHT CHANCE POPS FOR THE SOUTHERN HALF OF THE EACH EACH AFTERNOON AS THE SEA BREEZE WILL BE ABLE TO GENERATE ISOLATED STORMS. THE STRONGER STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING AND GUSTY WINDS. /29 .LONG TERM (SUNDAY THROUGH WEDNESDAY)...AN UPPER HIGH CENTERED NEAR THE MID MISSISSIPPI RIVER VALLEY WEAKENS SOMEWHAT WHILE SHIFTING SLOWLY EASTWARD TO THE EAST CENTRAL COAST BY WEDNESDAY. A WEAK SURFACE TROF PERSISTS OVER THE FORECAST AREA ON SUNDAY THEN SHIFTS INTO THE NORTHERN GULF AND LOOKS TO DISSIPATE ON MONDAY AS A SURFACE RIDGE BUILDS INTO THE REGION FROM THE NORTH AND REMAINS OVER THE INTERIOR GULF COAST STATES THROUGH WEDNESDAY. DEEP LAYER MOISTURE INCREASES THROUGH SUNDAY WITH PRECIPITABLE WATER VALUES REACHING 2.25-2.35 INCHES...OR UP TO 140 PERCENT OF NORMAL...THEN MAY DECREASE TO 1.7 TO 2.0 INCHES THROUGH WEDNESDAY BUT STILL AT LEAST REMAINS ABOVE SEASONABLE VALUES. SLIGHT CHANCE POPS ON SUNDAY ARE FOLLOWED BY CHANCE POPS FOR MOST OF THE AREA MONDAY AND TUESDAY WITH SLIGHT CHANCE TO CHANCE POPS FOR WEDNESDAY. DAYTIME HIGHS WILL REMAIN WELL ABOVE SEASONABLE VALUES ON SUNDAY WITH UPPER 90S INLAND RANGING TO MID 90S NEAR THE COAST...THEN HIGHS MODERATE GRADUALLY TO SEASONABLE VALUES IN THE LOWER 90S BY WEDNESDAY. HEAT INDEX VALUES OF AT LEAST 102 TO 107 WILL OCCUR ON SUNDAY WITH A FEW SPOTS AROUND 108 AND SIMILAR VALUES ARE EXPECTED ON MONDAY AS WELL...AFTER WHICH PROGRESSIVELY LOWER HEAT INDEX VALUES OCCUR AS THE DAYTIME HIGHS TREND TOWARDS SEASONABLE VALUES. /29 && .AVIATION (18Z ISSUANCE)...BEGINNING TO SEE SOME ISOLATED TO SCATTERED TSRA DEVELOPING ALONG AND NORTH OF THE I-10 CORRIDOR. AT THIS TIME...IT APPEARS STORMS WILL STAY NORTH OF THE TERMINALS...CLOSER TO A SLOW NORTHWARD ADVANCING SEABREEZE BOUNDARY. AFTERNOON TSRA MOVES GENERALLY EAST AT AROUND 10 KNOTS. SCATTERED AFTERNOON CU BASES 2500 TO 3500 FT. VFR CONDITIONS FORECAST TONIGHT. LIGHT SOUTHWEST WIND THROUGH THE AFTERNOON...BECOMES VARIABLE AFTER 21.03Z. /10 && .MARINE...A PERSISTENT RIDGE OF SURFACE HIGH PRESSURE CONTINUES OVER THE GULF...RESULTING IN A LIGHT WESTERLY COMPONENT TO THE WIND FLOW OVER THE NEXT SEVERAL DAYS. LATEST FORECAST CALLS FOR LITTLE CHANGE IN SEAS...1 TO 2 FEET THROUGH THE WEEKEND. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 95 75 97 75 / 10 20 10 20 10 PENSACOLA 76 94 77 97 77 / 10 20 10 20 10 DESTIN 77 92 79 95 80 / 10 20 10 20 10 EVERGREEN 71 97 72 99 73 / 20 20 05 20 10 WAYNESBORO 72 97 73 98 71 / 20 10 05 10 10 CAMDEN 72 98 72 99 73 / 20 10 10 10 10 CRESTVIEW 71 97 72 99 73 / 20 20 10 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 20, 3:55 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 355 PM CDT WED AUG 20 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-212100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 355 PM CDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS TO CARRY OVER INTO THE EVENING. SOME OF THE STRONGER EVENING STORMS MAY CONTAIN BRIEF STRONG WIND GUSTS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME BRIEFLY SEVERE...WITH LOCALIZED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED TO HIGH AFTERNOON HEAT INDICES MAY BRING AN INCREASE IN OCCURRENCE OF HEAT RELATED ILLNESS HEADING INTO THE WEEKEND. HEAT ADVISORIES MAY BECOME POSSIBLE OVER PORTIONS OF THE AREA FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-212100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 PM CDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 20, 1:11 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 111 PM CDT WED AUG 20 2014 ALZ060-201900- COVINGTON AL- 111 PM CDT WED AUG 20 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 200 PM CDT... AT 111 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF ANDALUSIA...OR 3 MILES SOUTH OF RIVER FALLS...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... HORN HILL... SANFORD... RIVER FALLS... LIBERTYVILLE... HEATH... CAROLINA... BABBIE... ANDALUSIA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS BETWEEN 40 AND 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Aug 20, 1:40 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 140 PM CDT WED AUG 20 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-210645- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 140 PM CDT WED AUG 20 2014 ...POTENTIALLY DANGEROUS HEAT CONDITIONS THROUGH THE WEEKEND... HIGH PRESSURE OVER THE REGION WILL ALLOW FOR PROGRESSIVELY HOTTER TEMPERATURES THROUGH FRIDAY WITH NO RELIEF EXPECTED OVER THE WEEKEND. HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM AROUND 97 OVER INLAND AREAS TO 92 NEAR THE IMMEDIATE COAST. HOTTER TEMPERATURES ARE EXPECTED ON FRIDAY WITH HIGHS RANGING FROM AROUND 99 INLAND TO AROUND 95 AT THE IMMEDIATE COAST. HIGHS ON SATURDAY AND SUNDAY WILL BE SIMILAR AND RANGE FROM AROUND 98 INLAND TO 94 AT THE COAST. WITH PLENTY OF GULF MOISTURE STILL OVER THE REGION...HEAT INDEX VALUES WILL BE AT LEAST 102 TO 107 EACH AFTERNOON...AND AREAS CLOSER TO THE COAST WILL HAVE LOCATIONS AROUND 108...POSSIBLY AROUND 110 ON FRIDAY WHEN THE HOTTEST TEMPERATURES ARE EXPECTED. CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...CRAMPS OR IN EXTREME CASES HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PERSONS WORKING OR PLAYING SPORTS OUTDOORS FROM LATE MORNING THROUGH THIS AFTERNOON ARE URGED TO DRINK PLENTY OF WATER AND SPORT DRINKS...TAKING FREQUENT BREAKS TO PREVENT OVERHEATING. REFRAIN FROM THE INTAKE OF CAFFEINATED AND ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE ADEQUATE AIR CONDITIONING. ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER. LIVESTOCK ARE ALSO VULNERABLE.
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.